# SDR QXEA2014121701089

- Difficulty date: December 13, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 32,664 hours, 34,062 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM CORRODED.  REPLACED THE BEAM  IAW SRM 51-40-07-02-01 AND DWG 85339541, REV-B.
